# SDR UPS07M49706

- Difficulty date: March 27, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 62,215 hours, 9,282 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Roller Tray
- Condition: Corroded
- Location: Bs 1060
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FWD CARGO, 02 EA CORROSION FOUND ON ROLLER TRAY TOP SURFACE AT STA 1060, BL 0.  CORROSION ON TOP SURFACE REMOVED PER SRM 51-21-01VOL IIR38.  MEASURED THK 0.090",  NAT'L REMOVED 0.050" MAT'L REMAIN 0.040" FOUND OUT OF LIMIT PER SRM 53-00 -01 FIG1AR38.  ROLLER TRAY REMOVED PER SRM 51-31-01 VOLIIR38.  NEW ROLLER TRAY HOLES PICKED UP PER SRM 51-31-01 AND 51-21-01 VOLIIR38.  PAINTED PER SRM 51- 21-01 VOLIIR38.  NEW ROLLER TRAY INSTALLED PER SRM 51-31-01VOLIIR38.
